Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Bump behind ear, decreasing in size, bleeding when disturbed. How to get rid of it?

my boyfriend has had a bump behind is ear and we were just looking at it an trying to get rid of it because although it has been going down in size there was still something there but with in like 5 minutes it grew like huge and he says only blood comes out if anything does and he feels something shoot into his head when he squeezes
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there.

I read your detailed description of your boyfriend's issues & bump behind the ear!

From all acoounts it appears to be an infected sebaceous cyst or a cyst that was traumatised with a hematoma (blood clot) & secondary infection.

In either case, the definitive treatment is Excision surgery under local aaesthesia done by a general surgeon or an ENT specialist or even a dermatosurgeon. It is a minor procedure & easily remedied.

Good Luck & Godspeed!

Dr Praveen Rodrigues MD
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor